CSpace
alladmissiblelinearestimatesofregressioncoefficientsundermatrixloss
Wu QG(吴启光); Chen JB(陈建宝)
1989
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume2Issue:1Pages:80
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41807
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu QG,Chen JB. alladmissiblelinearestimatesofregressioncoefficientsundermatrixloss[J]. systemsscienceandmathematicalscience,1989,2(1):80.
APA 吴启光,&陈建宝.(1989).alladmissiblelinearestimatesofregressioncoefficientsundermatrixloss.systemsscienceandmathematicalscience,2(1),80.
MLA 吴启光,et al."alladmissiblelinearestimatesofregressioncoefficientsundermatrixloss".systemsscienceandmathematicalscience 2.1(1989):80.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴启光]'s Articles
[陈建宝]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴启光]'s Articles
[陈建宝]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴启光]'s Articles
[陈建宝]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.